Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anyone Deal With Emotional Instability Due To Meds?

Does Anyone Deal With Emotional Instability Due To Meds?

Feel like an emotional roller coaster especially day or 2 after methotrexate. I just started infusions but still also taking hydroxy chloroquine, sulfazine, Meloxicam. Just so much and I feel like I'm losing myself in the emotional fight! Ugh!! I mentioned to my doc and she said that is not side effects of meds?! Anyone else deal with this?

A myRAteam Member said:

Maybe not a side effect of meds, but definitely a side effect of RA. It is so often a daily struggle. It's exhausting. Of course, It's going to take an emotional toll. Doctors should take the time to explain this to patients.

posted about 2 months ago
A myRAteam Member said:

I think a lot of us have this at times, your body is attacking itself and you feel bleurgh, add to that meds and their side effects, its going to have some effect at some point, be kind to yourself.

posted about 2 months ago
A myRAteam Member said:

Agree with JR51 except I am on Prednisone which can be a roller coaster but RA and all its side effects that’s really the culprit!

posted about 2 months ago
A myRAteam Member said:

I deal with a few emotions these days as I see a therapist weekly for 9 years. I had so much stuffed inside plus daily events on top.
ie: just to be able to have that one person you learn to know and trust will help you out when you need it. Not sometimes All of the time
God bless you friend

posted about 1 month ago
Already a Member? Log in